# SDR CHQA20120730253

- Difficulty date: July 30, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 25,487 hours, 21,690 cycles
- Engine: Allsn AE3007A
- Engine time: 26,252 hours, 23,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 14522557018
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK IN THE SHEAR FOOT AT FRAME 73 AND STRINGERS 8R AND 9R WAS DISCOVERED.  MAINTENANCE REPLACED THE SHEAR FOOT IN ACCORDANCE WITH SRM 53-31-04.
